MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/136/070
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had a cuff leakage.The event occurred during patient use.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint of cuff leakage.As received a tear was observed on the pilot balloon of the set.In attempts to replicate clinical use, syringe was attached to the pilot balloon of the tube and slowly inflated with 20ml of air.The cuff was observed not to inflate.The complaint of leakage can be confirmed due to the tear observed.However, the leak was not observed on the cuff but rather the pilot balloon.The probable cause of the tear is unknown.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22440476
Report Number3012307300-2025-08051
Device Sequence Number4593048
Product Code BTR
UDI-Device Identifier15019315021312
UDI-Public(01)15019315021312(17)290906(10)6051995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number100/136/070
Device Lot Number6051995
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown